# SDR SWAA2014033126681

- Difficulty date: March 28, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N723SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27855
- Aircraft time: 54,525 hours, 31,943 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE INADVERTENTLY FELL OUT OF HOLDER, DID NOT DEPLOY, STILL OPERATIONAL.  REINSTALLED SLIDE ASSEMBLY IAW AMM.
